# SDR SWAA2024011639815

- Difficulty date: January 10, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EMERGENCY EXIT GROUND ILLUMINATION LIGHT IS INOP<[01] RELAMPED R/H EMERGENCY EXIT GROUND ILLUMINATION LIGHT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-04-960-801;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
